# SDR AALA202110213700

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 80,585 hours, 10,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR CUTOUT LOWER GUIDE FITTING INNER FLANGE WORN ON THE AFT FRAME  AT BS 1754.5. REPLACED GUIDE FITTING AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER  AMM 52-35-00-820-801.
